# SDR FDEA201004081098

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR CABIN AFT FLOORBEAM WITH CORROSION AT UPPER CHORD SURFACE AND SURROUNDING FASTENER HOLES AREA AT BS 1640, BETWEEN RBL 24.75 AND LBL 24.75.  CORRODED FLOORBEAM R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
